# SDR QXEA200701269

- Difficulty date: August 10, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,428 hours, 10,428 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 456
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG - RECEIVED A RIGHT COWL ANTI-ICE VALVE OPEN CAUTION MESSAGE AND A RIGHT START VALVE CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE COWL ANTI-ICE VALVE AND CROSS BLEED VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
